RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 28, Issue 2  


To the 80th birthday of Andrei Nikolaevich Kolmogorov
On an inequality and on the related characterization of the normal distribution
A. A. Borovkov, S. A. Utev
209
On the estimates of the rate of convergence in the central limit theorem for homogeneous Markov chains
S. H. Siraždinov, š. K. Formanov
219
On the conditions for the smoothness of trajectories of random functions
I. A. Ibragimov
229
On the closeness of moments in normal approximation in Hilbert space
B. A. Zalesskiĭ, V. V. Sazonov
251
Probability metrics
V. M. Zolotarev
264
Weak and strong convergence of distributions of counting processes
Yu. M. Kabanov, R. Š. Lipcer, A. N. Širyaev
288
On stably weak convergence of semimartingales and point processes
B. I. Grigelionis, R. A. Mikulevičius
320
On the rate of convergence in the second Kolmogorov's uniform limit theorem
A. Yu. Zaĭcev, T. V. Arak
333

Short Communications
On sums of random vectors with values in a Hilbert space
Yu. V. Prohorov
354
On Markov type regularity conditions
V. A. Statulevičius
358
On Markov–Kolmogorov principle for stochastic differential equations
Yu. A. Rozanov
362
On the rate of convergence in Donsker–Prohorov invariance principle
I. S. Borisov
367
On the approximation of binomial distributions by means oi infinitely divisible ones
E. L. Presman
372
Limit theorems for a sequence of branching processes with immigration
I. S. Badalbaev, A. M. Zubkov
382
On the efficiency of spectral density estimates for a stationary process. II
I. G. Žurbenko
388
On a class of optimal estimators of sums of random variables
A. V. Bulinskiĭ
397
The structure of the class of absolutely admissible tests
A. V. Bernštein
404
The moments of the first entrance into asymptotically retiring domains for ergodic Markov chains
D. V. Koroljuk, D. S. Sil'vestrov
410
Convergence of Bernoulli series and the set of sums of a conditionally convergent functional series
S. A. Čobanjan
420
On the equivalence of Gaussian measures corresponding to the solutions of stochastic differential equations
S. D. Sokolova
429
The rejection of outlying angular observations in the case of Tomilin's design
M. Mirvaliev
433
On the estimate of the rate of convergence with respect to the system of balls in the central limit theorem in $R^k$
V. V. Senatov
440
On the estimate of the distance in variance between the distributions
N. G. Gamkrelidze
445
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020